# SDR SIMA200719704

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- Aircraft time: 15,037 hours, 13,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503617
- Condition: Burned
- Location: Cabin Lights
- Part time: 15,037 hours, 13,551 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN AFT CABIN.  REMOVED AND REPLACED RIGHT AFT WALL LIGHT HARNESS ASSEMBLY IAW EMB AMM 33-21-05.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
